CLARITYN ALLERGY TAB 10MG -7 TABLETS

CLARITYN ALLERGY TAB 10MG 7 TABLETS
£4.19

Clarityn Allergy is different from many other UK antihistamine brands. This is because Clarityn contains the active ingredient loratadine, whereas some other brands may contain cetirizine or acrivastine. Loratadine is an antihistamine used to treat allergies and relieve the symptoms of hay fever (allergy to pollen, dust, or other substances in the air) and other allergies. This ingredient works by blocking the action of histamine, which is a chemical naturally produced by the human body. When your allergy season starts, take a Clarityn a day for powerful, all day symptom relief. Clarityn allergy can get you back to feeling normal and free from allergy symptoms with a single daily dose. Relieves runny nose, sneezing, itchy watery eyes and itchy nose or throat.

Dosage:

Children aged 2 to 12 years: See package leaflet. Clarityn Allergy syrup may be preferable for this age group.

Adults and children over 12 years: Take 1 tablet daily.

If you have severe liver problems your doctor or pharmacist may advise you to take the recommended amount every other day. If this applies to you follow their instructions.

Loratadine 10mg tablets 

Customers who bought this item also bought

GAVISCON DOUBLE ACTION TABS 24 TABLETS

GAVISCON DOUBLE ACTION TABS 24 TABLETS
£4.99

GAVISCON DOUBLE ACTION LIQUID- 300ML

GAVISCON DOUBLE ACTION LIQUID 300ML
£8.49

Hand Sanitiser (BeYou)- 50ml

Hand Sanitiser 62%
£2.99

CovaFlu FFP2 face mask pack of 10

CovaFlu FFP2 Face mask
£29.99